# SDR DHL2004801523

- Difficulty date: September 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR. 1101: MAIN CARGO COMPARTMENT NR 1 TRACK PLUG LUGS WORN, STA 320.000.   REMOVED WORN PLUG IAW SRM 51-3-0 PG. 1-2.  FABRICATED NEW TRACK PLUG (S2772660) IAW SRM 53-2-3 PG. 17-19. CLEANED, TREATED AND PRIMED AREA AND NEW TRACK PLUG IAW SRM 51-1-8B. INSTALLED NEW TRACK PLUG IAW SRM 51-3-0 PG. 1-2.
